Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


rash due to allergy?
Jul 30, 2005

Dear Dr, I had a rash which started to show up on my face couple of hours after taking med and then subsequently in the next 3-4 days spread to my trunk and legs. The rash got itchy and seems to spread faster when its being exposed. I had to wear long sleeve shirt and pants in order to prevent the itch from getting worst. The rash has started to dissapear (after 1 week) but I have some itching sensation on my palm and soles and that causes the skin on my palm to dry. I have been applying some lubricants on my palm. The rash on my face was flat and red, the one on my trunk and legs looks like prickly heat type but after 1-2 days it turn into flat red lesion similar to the one on my face. Does the abv description sounds normal for a drug/chemical allergy? or does it sounds more like its being caused by the viral/bacteria infection?

Response from Dr. Henry

It depends alot on which HIV drugs you are taking (or other drugs) and how long you have been on them. If you have recently started HIV medications then a drug-related rash would seem likely so you need to discuss with your HIV provider (this forum is exclusively for questions related to HIV treatment). KH



Previous
butt enlargemnt
Next
Trizivir & Viread

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement